# SDR SIMA200703309

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 13,518 hours, 12,205 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14500469401
- Condition: Corroded
- Location: Corroded
- Part time: 13,518 hours, 12,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER FLOORBEAM AT FRAME 22 BETWEEN SERVICE DOOR AFT SILL AND CENTER HAT BEAM CORRODED.  REMOVED AND REPLACED FLOORBEAM IAW EMB SRM 51-40-02. RETURNED AIRCRAFT TO SERVICE.
